# SDR MASA2011031402145

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,113 hours, 36,760 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 8173881SD
- Condition: Leaking
- Location: Nr 2 Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NR 4 PROP BLADE LEAKING.  MX REMOVED AND REPLACED PROP BLADE SEAL.
